Your Cart

Your cart is empty

Home  >  Volume 20 (2012)

The Concept of Convexity in Fuzzy Set Theory by Rauf K., Omolehin J. O. , Ma’ali A. I., Badeggi A. Y. and Lukuman A. Vol.20, Pages 13–16
Sale price: $5.00

Rauf K. , 1Omolehin J. O. , 2Ma’ali A. I., 2Badeggi A. Y. and 3Lukuman A.
Mathematics Department, University of Ilorin, Ilorin, Nigeria.
Mathematics/Computer Science Department, IBB University, Lapai, Nigeria.
Federal College of Fisheries and Marine Technology, Lagos State, Nigeria.

click here to download abstract (pdf)